My mom made me get the depo shot when I was 16 (Almost 17) before I was even sexually active. I got a period maybe 2 to 3 times but when I got the shot... I didn't bleed at all for about 2 years. I bled non-stop for about 3 months & It stopped for 10 months. It started bleeding again badly for the past 7 months. It only stops for 3-5 days at a time & Comes back again . Im scared, Am I Able to have kids (when the time comes) . I'm only 20 & the constant bleeding is depressing :-( Please help me! I need answers!
Hi! If you were my patient I would advise you that your fertility is probably fine. I would probaby recommend a short course of oral contraceptives (even if you are still on the Depo. That should stabilize the lining of your uterus and stop the bleeding within a few days. There could be more than one cause for the bleeding. Hope this helps! Dr B
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.